# SDR VNAA2017112511101

- Difficulty date: November 25, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 6,798 hours, 6,211 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Display
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CREW REPORTED FUMES OR SMOKE IN THE COCKPIT & CABIN. THE AIRCRAFT RETURNED TO GATE. DISPLAY FAN 2 WAS FOUND TO BE THE ISSUE.
